# SDR ASOA201101079

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 26,948 hours, 23,270 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING MESSAGE IN FLIGHT, MSG LASTED 3 SECONDS THEN EXTINGUISHED.  COMPLIED WITH INSP OF CARGO AND SMOKE DETECTIONS. C/W OPS CHECK OF CARGO SMOKE DET.  C/W OPS CHECK OF CARGO SMOKE DET SYSTEM, NO DEFECTS NOTED, OK IAW AMM26-15-00.
